Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Danigirl
Newbie

Reged: 02/19/13
Posts: 12
Re: Atripla...Tripped out!
      02/26/13 08:36 PM

Update...We ended up up calling the doctor around 11:00 pm last night because the side effects were beginning to get too concerning. The doctor said he has never had anyone with those side effects. He has stopped my husband from taking Atripla and says he will get him started on something else.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Atripla...Tripped out! Danigirl 02/25/13 07:38 PM
. * Re: Atripla...Tripped out! lilfshrmn   03/07/13 08:08 PM
. * Re: Atripla...Tripped out! oksikoko   02/28/13 12:02 AM
. * Re: Atripla...Tripped out! Danigirl   03/02/13 10:25 AM
. * Re: Atripla...Tripped out! Danigirl   02/26/13 08:36 PM
. * Re: Atripla...Tripped out! ImaNiceGuy   02/26/13 09:42 PM
. * Re: Atripla...Tripped out! ImaNiceGuy   02/25/13 08:04 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3127

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3